# SDR DALA2023010500081

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,750 hours, 39,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN 16 CD, 17CD, 18CD AND 19CD DO NOT WORK.   REMOVED BATTERY CHARGER AND BATTERY M736 PER B757 SCM33-51. REPLACED M736 CHARGER AND BATTERY PER B757 SCM 33-51. OPS CK NML.
